# SDR SWAA2025102222525

- Difficulty date: October 7, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 44,461 hours, 27,303 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E WIGGLE PLATE COMMON TO PANEL 551EB ON THE I/B SIDE IS CRACKED.   REMOVED AND REPLACED LEFT WING T/E WIGGLE PLATE COMMON TO PANEL 551EB ON THE I/B SIDE IAW SRM 51-40-02 AIPC 57-50-00-22A.
